教师队伍

范协铨

2019-06-03 00:23

范协铨

  • 职称:

  • 副教授

  • 院系:

  • 应用数学中心

  • 电子邮箱:

  • fanxiequan@hotmail.com

  • 办公地点:

  • 卫津路校区XX教XXX

undefined

研究方向

大偏差 (Cramér型大偏差; 中偏差);重稳定随机过程及其应用;集中不等式 (Berry-Esseen界; 极限理论;指数不等式) ;鞅;独立随机变量之和;经验过程

教育背景

2002.09 - 2006.06         湖北大学         学士
2006.09 - 2009.06         北京师范大学         硕士
2009.09 - 2013.06         法国南布列塔尼大学         博士

工作经历

013.09 - 2015.06         法国国家信息与自动化研究所         博士后
2015.09 -  今         天津大学应用数学中心         副教授
 

教学工作

开设课程        
本科生课程         《概率论》(专业课和公共课)
研究生课程        
学生指导         指导硕士生2人        
 

科研工作

基金项目         身份
2013-2015         法国国家信息与自动化研究所, 基于重稳定随机过程的金融模型         主持人
2016-2018         国家青年科学基金,依时随机环境中的实值分枝随机游动的极限定理         参加人
2017-2019         国家青年科学基金,鞅的Cramer型大偏差展式及其应用         主持人
文章著作        

主要荣誉

学术兼职

美国数学会Math. Review评论员。

其它

发表论文

  •    点击下载

    1.Fan, X.*, Grama, I. and Liu, Q., Deviation inequalities for martingales with applications, J. Math. Anal. Appl., 2017, 448(1): 538-566.

  •    点击下载

    2.Fan, X.*, Grama, I. and Liu, Q.*, Non-uniform Berry–Esseen bounds for martingales with applications to statistical estimation. Statistics, 51(1)(2017): 105-122.

  •    点击下载

    3.Fan, X.*, Grama, I. and Liu, Q. Martingale inequalities of type Dzhaparidze and van Zanten.  Statistics, 2017, to appear.

  •    点击下载

    4.Fan, X.*, Self-normalized deviation inequalities with application to t-statistics. Statistics. Probab. Letters,2017,to appear.

  •    

    5.Dedecker, J. * and Fan, X., 2015. Deviation inequalities for separately Lipschitz functionals of iterated random functions,, Stochastic Process. Appl. 125, 60–90.

  •    

    6.Fan, X.*, Grama, I. and Liu, Q., 2015. Exponential inequalities for martingales with applications. Electron. J. Probab. 20,  no. 1, 1-22.

  •    

    7.Fan, X.*, Grama, I. and Liu, Q., 2015.  Sharp large deviation results for sums of independent random variables. Sci. China Math. 58,  1939--1958.

  •    

    8.Chazottes, J.R., Cuny, C., Dedecker, J.*, Fan, X. and Lemler, S., 2014. Limit theorems and inequalities via martingale methods, ESAIM: Proceedings.44,177-196.

  •    

    9.Fan, X.*, Grama, I. and Liu, Q., 2014. A generalization of Cramér large deviations for martingales,, C. R. Acad. Sci. Paris, Ser. I. 352, 853-858.

  •    

    10.Fan, X.*, Grama, I. and Liu, Q., 2013. Cramér large deviation expansions for martingales under Bernstein's condition, Stochastic Process. Appl. 123, 3919–3942.

  •    

    11.Fan, X.*, Grama, I. and Liu, Q., 2013. Sharp large deviations under Bernstein's condition, C. R. Acad. Sci. Paris, Ser. I. 351, 845-848.

  •    

    12.Fan, X.*, Grama, I. and Liu, Q., 2012. Large deviation exponential inequalities for supermartingales, Electron. Commun. Probab. 17, no. 59, 1–8.

  •    

    13.Fan, X.*, Grama, I. and Liu, Q., 2012. Hoeffding's inequality for supermartingales, Stochastic Process. Appl. 122, 3545–3559.


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn